# SDR IPXA10B61426

- Difficulty date: July 8, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 82,754 hours, 14,396 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 65B3901157
- Part serial: 000312
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING INBD FORE FLAP L/E FAIRING DELAMINATION.     FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT, IAW SRM 51-70-07, PAR 5A (1) FIG 5, REV 56.
